# SDR I5PA2021012988806

- Difficulty date: January 29, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,523 hours, 24,067 cycles
- Engine: Pwa PW2037
- Engine time: 78,853 hours, 27,309 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 1026V0800
- Part serial: 1643
- Condition: Failed
- Location: Rh Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RIGHT OIL SCAVENGE CLOSED.
